Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the ideals of cyclic algebras


Author: Ralph Hull
Journal: Bull. Amer. Math. Soc. 43 (1937), 384-387
DOI: https://doi.org/10.1090/S0002-9904-1937-06558-X
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 2 (1934), 164--176
MathSciNet review: 1563547
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06558-X